| Model Number |
MMT-551NAL |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/18/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that they had a high blood glucose value of 400 mg/dl.The customer experienced symptoms such as dizzy and not feeling well.The customer was treated with bolus.Based on customer report customer does not allege pump was under delivering.The device will not be returned for analysis.